On number of integers representable as sums of unit fractions.Ⅱ

Hisashi Yokota

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)162-169
JournalJournal of Number Theory
Volume67
Publication statusPublished - 1997 Dec 1

Cite this

On number of integers representable as sums of unit fractions.Ⅱ. / Yokota, Hisashi.

In: Journal of Number Theory, Vol. 67, 01.12.1997, p. 162-169.

Research output: Contribution to journalArticle

@article{dbe5093b793242f0b065ebf50f1daad9,
title = "On number of integers representable as sums of unit fractions.Ⅱ",
author = "Hisashi Yokota",
year = "1997",
month = "12",
day = "1",
language = "English",
volume = "67",
pages = "162--169",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - On number of integers representable as sums of unit fractions.Ⅱ

AU - Yokota, Hisashi

PY - 1997/12/1

Y1 - 1997/12/1

M3 - Article

VL - 67

SP - 162

EP - 169

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

ER -